Alert archive / Kansas / River Flood Warnings in 2018

River Flood Warning 1, NWS Wichita, KS

May 2, 2018Lincoln County, Kansas

NWS Wichita, KS issued this river flood warning at May 2, 2018, 12:28 AM CDT for Lincoln County, Kansas. It took effect at May 2, 2018, 6:48 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 2, 2018, 12:28 AM CDT (05:28 UTC)
In effect from
May 2, 2018, 6:48 PM CDT
Expired
May 3, 2018, 9:39 AM CDT
In force
15 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Lincoln County, KS

The radar

The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt Creek (KS) at Barnard (BRNK1).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
23.3 ft
Major stage
24.9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

947 
WGUS43 KICT 020528
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1228 AM CDT Wed May 2 2018

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Salt Creek At Barnard affecting Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC105-021928-
/O.NEW.KICT.FL.W.0001.180502T2348Z-180504T0142Z/
/BRNK1.1.ER.180502T2348Z.180503T0600Z.180503T0742Z.NO/
1228 AM CDT Wed May 2 2018

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Salt Creek At Barnard.
* From this evening until Thursday evening.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.4 
  feet early Thursday morning.
* Impact...At 21.0 feet...Flooding of cultivated land can be expected,
  more so on the east bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Barnard         21.0        MSG         20.0   19.1   18.3
    
&&
     
LAT...LON 3922 9802 3919 9793 3912 9793 3917 9808
      3922 9811                       

$$

Vaughan
4 follow-up statements
379 
WGUS83 KICT 021408
FLSICT
Flood Statement
National Weather Service Wichita KS
908 AM CDT Wed May 2 2018

...The flood warning continues for the following river in Kansas...
 
  Salt Creek At Barnard affecting Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC105-030408-
/O.EXT.KICT.FL.W.0001.180503T0300Z-180504T0027Z/
/BRNK1.1.ER.180503T0300Z.180503T0600Z.180503T0627Z.NO/
908 AM CDT Wed May 2 2018

The Flood Warning continues for
  The Salt Creek At Barnard.
* From this evening until Thursday evening.
* At  7:30 AM Wednesday the stage was 13.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 21.1 feet by early Thursday morning. The river will fall 
  below flood stage by early Thursday morning.
* Impact...At 21.0 feet...Flooding of cultivated land can be expected,
  more so on the east bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Barnard         21.0  13.9  Wed 07 AM   19.8   19.1   18.3
    
&&
     
LAT...LON 3922 9802 3919 9793 3912 9793 3917 9808
      3922 9811                       

$$

JAS
126 
WGUS83 KICT 021943
FLSICT
Flood Statement
National Weather Service Wichita KS
243 PM CDT Wed May 2 2018

...The flood warning continues for the following river in Kansas...
 
  Salt Creek At Barnard affecting Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC105-030943-
/O.EXT.KICT.FL.W.0001.180503T1143Z-180504T1312Z/
/BRNK1.1.ER.180503T1143Z.180503T1200Z.180503T1912Z.NO/
243 PM CDT Wed May 2 2018

The Flood Warning continues for
  The Salt Creek At Barnard.
* From Thursday morning until Friday morning.
* At  2:15 PM Wednesday the stage was 12.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue 
  to rise to near 21.3 feet by Thursday morning. The river will fall 
  below flood stage by early Thursday afternoon.
* Impact...At 21.0 feet...Flooding of cultivated land can be expected,
  more so on the east bank. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Barnard         21.0  12.8  Wed 02 PM   21.3   19.8   18.9
    
&&
     
LAT...LON 3922 9802 3919 9793 3912 9793 3917 9808
      3922 9811                       

$$

SALAZAR
423 
WGUS83 KICT 030053
FLSICT

Flood Statement
National Weather Service Wichita KS
753 PM CDT WED MAY 2 2018

KSC105-030103-
/O.CAN.KICT.FA.W.0001.000000T0000Z-180503T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KS-
753 PM CDT WED MAY 2 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR LINCOLN COUNTY...

Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.

LAT...LON 3887 9793 3887 9841 3910 9838 3922 9793

$$

JAKUB
314 
WGUS83 KICT 031439
FLSICT
Flood Statement
National Weather Service Wichita KS
939 AM CDT Thu May 3 2018

...The flood warning is cancelled for the following river in 
Kansas...
 
  Salt Creek At Barnard affecting Lincoln County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC105-031509-
/O.CAN.KICT.FL.W.0001.000000T0000Z-180504T1320Z/
/BRNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT Thu May 3 2018

The Flood Warning is cancelled for
  The Salt Creek At Barnard.
* At  7:00 AM Thursday the stage was 16.2 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 18.8 feet 
  early Friday afternoon.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Fri    Sat    Sun
  Barnard         21.0  16.2  Thu 07 AM   18.7   18.2   17.4
    
&&
     
LAT...LON 3922 9802 3919 9793 3912 9793 3917 9808
      3922 9811                       

$$

JAS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 2, 12:13 AM CDT, 15 minutes earlier.

Area forecast discussion, May 2, 12:13 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1213 AM CDT Wed May 2 2018

.SYNOPSIS...
Issued at 340 PM CDT Tue May 1 2018

The moisture is in the air with dewpoints in the lower 60s across
the eastern two thirds of Kansas. A distinct dryline can be
noticed on satellite imagery with cumulus starting to develop
along this line from Stockton to Sublette.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 340 PM CDT Tue May 1 2018

Highlight: These next few days are the beginning of the severe weather
season for the Plains. Take precautions. Monitor the forecast for
updates. Be ready to take shelter.

Evening/Tonight - The concern for this period has increased with the
set-up of the triple point in central Kansas. Right now the focus
of concern is still across central Kansas specifically in the
north central region into eastern Nebraska; however, it is
possible that more of south central Kansas could be impacted.
Supercells are expected this afternoon with coverage allowing for
discrete cells to quickly become upscale and potentially be long
lasting given the moisture rich environment off to the east and
influx of jet support. These storms are going to be off to the
races with speeds of 40 mph. It is possible that there could be
hail as large as baseballs, a significant tornado and 70 mph
winds. Hodographs for the late afternoon into the evening for the
mentioned area support the higher concern for tornadic potential.
SPC has upgraded this area to a moderate risk for the evening, and
a Tornado Watch has been issued. If you live in the watch area, be
ready to heed any issued warnings. Models are currently
indicating a brief window in time for storms across the county
warning area with an exit by 10 PM.

Wednesday - A similar set-up is in store for Wednesday, but a greater
storm coverage is expected. This could cause interference among
the storms which would then diminish the magnification of the
hazards compared to today given the more discrete nature. All
severe hazards (very large hail, damaging winds and tornadoes) are
arguably still in play. The tornado threat may lower though.
However, this does not mean that one will not occur. It appears
that south central Kansas could be the highlight area for tornadic
potential if activity develops further apart initially. The game
will be when the cap will break which is still expected in the mid
to late afternoon time frame. Depending on where the dryline sets
up, the entire county warning area could have potential for
severe weather. While initially the threat would be large hail, a
transition to a damaging wind threat may occur depending on the
evolution of the convective mode. This activity may stick around
into the overnight.

Thursday - Another day of potential severe weather with the shift
being further to the east. The area would be east of I-135.
Depending on the evolution of storms on Wednesday, southeast
Kansas would still have a decent shot for storms. The main threats
could be large hail and damaging winds. There are certainly many
balls still in the air for this scenario because of the convection
from the previous two days.

.LONG TERM...(Saturday through Tuesday)
Issued at 340 PM CDT Tue May 1 2018

This trough surely does not want to move out as it lags across the
eastern portions of the Plains into Saturday. A ridge will follow
in behind this trough leaving a nice Saturday and Sunday.
Temperatures in the 80s with relatively little wind by KS
standards are going to make a fantastic start to the first weekend
of May. Outdoor activities should be part of the weekend
festivities. There is another wave still poking its head for the
end of the weekend to the start of next week. Chances of
precipitation have been modified to latter in the period or the
late Monday night into Tuesday timeframe. There is still time and
adjustments likely in the coming days.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1213 AM CDT Wed May 2 2018

S winds sustained ~20kts with 25-30kt gusts will continue to
spread rich moisture across KS throughout the night. MVFR CIGS are
likely thru tomorrow morning but breakage in the cloud deck should
ensue late in the morning as heating increases. With a stationary
front setting up from Srn IA, thru C & SW KS to along the CO/NM
border, SVR TSRA are likely across C & SC KS Wed afternoon. These
SVR TSRA are capable of very large hail, 52-65kt winds & tornadoes
so watch the forecast closely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    70  83  66  84 /  10  50  30  30
Hutchinson      69  82  64  82 /  10  60  20  20
Newton          69  82  65  82 /  10  50  30  30
ElDorado        69  82  66  83 /  10  40  40  40
Winfield-KWLD   70  82  67  84 /  10  40  30  40
Russell         60  79  56  80 /  80  30  20  10
Great Bend      63  80  57  80 /  30  40  20  10
Salina          69  82  62  82 /  30  60  30  30
McPherson       69  82  63  81 /  10  60  30  20
Coffeyville     69  81  69  79 /  10  20  50  60
Chanute         68  81  68  80 /  10  20  40  60
Iola            68  81  68  81 /  10  20  40  60
Parsons-KPPF    68  80  69  79 /  10  20  50  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...EPS
Hazardous weather outlook, May 1, 10:23 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1023 PM CDT Tue May 1 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-030330-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1023 PM CDT Tue May 1 2018

This hazardous weather outlook is for portions of Central, South
Central and Southeast Kansas.

.DAY ONE...Tonight

A few thunderstorms, which may produce penny-sized hail and 40 to 50
mph winds, remain possible across those parts of Central Kansas north
of I-70.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Severe thunderstorms should be more numerous on Wednesday afternoon
and Wednesday evening. Hail around the size of golfballs, 60 to 70
mph winds and a few tornadoes are all possible.

Another round of severe thunderstorms is possible Thursday afternoon
for locations roughly east of the turnpike. This activity will
depend on the evolution of Wednesday's storms. The most likely
threat would be hail and damaging winds.

A few thunderstorms are possible Monday in central Kansas, but these
are not expected to be severe at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, May 1, 8:44 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
844 PM CDT TUE MAY 1 2018

KSZ032-020215-
Russell KS-
844 PM CDT TUE MAY 1 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Russell County in central Kansas...

* Until 915 PM CDT

* At 842 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles west of Luray, or 14 miles
  north of Russell...moving northeast at 50 mph.

hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Luray, Paradise and Waldo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A tornado watch remains in effect until 1000 PM CDT for central
Kansas.

LAT...LON 3913 9900 3913 9850 3896 9899
TIME...MOT...LOC 0144Z 243DEG 41KT 3910 9886

KETCHAM
Local storm report, May 1, 8:53 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT TUE MAY 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             6 N SYLVAN GROVE        39.10N 98.39W
05/01/2018  M2.00 INCH       LINCOLN            KS   TRAINED SPOTTER

            TRAINED SPOTTER SENT PICTURE VIA TWITTER OF HAIL THAT WAS
            2.25 INCHES IN DIAMETER. THE HAIL LASTED FOR 10 MINUTES.

&&

VJP
Local storm report, May 1, 9:07 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
907 PM CDT TUE MAY 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             3 NW ASH GROVE          39.20N 98.39W
05/01/2018  E1.50 INCH       LINCOLN            KS   FIRE DEPT/RESCUE

&&

VJP
Local storm report, May 1, 9:32 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT TUE MAY 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             3 NW ASH GROVE          39.20N 98.39W
05/01/2018  E1.50 INCH       LINCOLN            KS   FIRE DEPT/RESCUE

0835 PM     HAIL             6 N SYLVAN GROVE        39.10N 98.39W
05/01/2018  M2.00 INCH       LINCOLN            KS   TRAINED SPOTTER

            TRAINED SPOTTER SENT PICTURE VIA TWITTER OF
            HAIL THAT WAS 2.25 INCHES IN DIAMETER. THE
            HAIL LASTED FOR 10 MINUTES.

0833 PM     HAIL             2 W ASH GROVE           39.17N 98.39W
05/01/2018  E1.00 INCH       LINCOLN            KS   LAW ENFORCEMENT

0819 PM     HAIL             4 ESE BARNARD           39.17N 97.98W
05/01/2018  E1.75 INCH       LINCOLN            KS   LAW ENFORCEMENT

0815 PM     HAIL             BARNARD                 39.19N 98.04W
05/01/2018  E1.00 INCH       LINCOLN            KS   TRAINED SPOTTER

0759 PM     HAIL             12 NNE RUSSELL          39.05N 98.77W
05/01/2018  E1.00 INCH       RUSSELL            KS   FIRE DEPT/RESCUE

0755 PM     HAIL             7 N RUSSELL             38.99N 98.85W
05/01/2018  E0.75 INCH       RUSSELL            KS   TRAINED SPOTTER

0741 PM     TORNADO          3 N GLENDALE            38.94N 97.87W
05/01/2018                   SALINE             KS   NWS EMPLOYEE

0729 PM     TSTM WND GST     3 S ALDEN               38.20N 98.31W
05/01/2018  E50 MPH          RICE               KS   EMERGENCY MNGR

0718 PM     HAIL             7 S LINCOLN             38.95N 98.15W
05/01/2018  E0.88 INCH       LINCOLN            KS   EMERGENCY MNGR

            WINDS NEAR 50 MPH ALSO REPORTED.

0708 PM     TORNADO          7 N ELLSWORTH           38.84N 98.23W
05/01/2018                   ELLSWORTH          KS   STORM CHASER

0656 PM     HAIL             5 NNE WILSON            38.89N 98.44W
05/01/2018  E2.75 INCH       LINCOLN            KS   STORM CHASER

0630 PM     HAIL             RUSSELL AIRPORT         38.87N 98.82W
05/01/2018  E1.00 INCH       RUSSELL            KS   EMERGENCY MNGR

0628 PM     HAIL             2 NNE WILSON            38.85N 98.46W
05/01/2018  E1.50 INCH       ELLSWORTH          KS   TRAINED SPOTTER

            HAIL REPROTED AT MILE MARKER 206 ON I-70.

0626 PM     TSTM WND DMG     2 NE WILSON             38.85N 98.45W
05/01/2018                   ELLSWORTH          KS   LAW ENFORCEMENT

            KHP REPORTING JACK KNIFED SEMI NEAR MILE
            POST 205.

0622 PM     HAIL             6 N SUSANK              38.73N 98.77W
05/01/2018  M1.75 INCH       RUSSELL            KS   TRAINED SPOTTER

0607 PM     HAIL             5 S DORRANCE            38.77N 98.59W
05/01/2018  E2.00 INCH       RUSSELL            KS   STORM CHASER

0601 PM     HAIL             6 E SUSANK              38.64N 98.66W
05/01/2018  E1.75 INCH       BARTON             KS   PUBLIC

            EXTIMATED BASED ON SOCIAL MEDIA IMAGE.

0542 PM     HAIL             SUSANK                  38.64N 98.77W
05/01/2018  E4.00 INCH       BARTON             KS   OFFICIAL NWS OBS

            NSSL MOBILE MESONET REPORTS HAIL EXCEEDING 3
            INCHES ALREADY ON THE GROUND.

0536 PM     HAIL             SUSANK                  38.64N 98.77W
05/01/2018  E2.75 INCH       BARTON             KS   TRAINED SPOTTER

            GOLF BALL TO BASEBALL HAIL REPORTED.

0521 PM     HAIL             4 S GALATIA             38.58N 98.96W
05/01/2018  E1.75 INCH       BARTON             KS   PUBLIC

0512 PM     HAIL             LURAY                   39.12N 98.69W
05/01/2018  M1.25 INCH       RUSSELL            KS   TRAINED SPOTTER

0512 PM     HAIL             3 WNW OLMITZ            38.54N 98.98W
05/01/2018  E2.50 INCH       BARTON             KS   STORM CHASER

            REPORT BASED ON TWITTER IMAGE.

0501 PM     HAIL             3 W WALDO               39.12N 98.85W
05/01/2018  M1.25 INCH       RUSSELL            KS   EMERGENCY MNGR

0445 PM     HAIL             2 S PARADISE            39.09N 98.92W
05/01/2018  M1.00 INCH       RUSSELL            KS   LAW ENFORCEMENT

0430 PM     HAIL             9 N GORHAM              39.02N 99.02W
05/01/2018  M0.88 INCH       RUSSELL            KS   EMERGENCY MNGR

            DIME TO NICKEL SIZED HAIL.

0420 PM     HAIL             PARADISE                39.11N 98.92W
05/01/2018  M1.00 INCH       RUSSELL            KS   LAW ENFORCEMENT

&&
Special weather statement, May 1, 9:33 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Wichita KS
933 PM CDT TUE MAY 1 2018

KSZ033-020330-
Lincoln KS-
933 PM CDT TUE MAY 1 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Lincoln County in central Kansas...

* Until 1030 PM CDT

* At 933 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Victor, or 13 miles northwest
  of Lincoln...moving east at 55 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Barnard and Ash Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A tornado watch remains in effect until midnight CDT for central
Kansas.

LAT...LON 3922 9793 3914 9793 3910 9840 3922 9845
TIME...MOT...LOC 0233Z 254DEG 49KT 3919 9832

KETCHAM
Local storm report, May 1, 9:39 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
939 PM CDT TUE MAY 01 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TORNADO          3 N GLENDALE            38.94N 97.87W
05/01/2018                   SALINE             KS   NWS EMPLOYEE

            DAMAGE TO A SHED WITH ONE PART OF THE ROOF BLOWN OFF AND
            A PORTION OF A WALL DOWN.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:07 PM CDTSevere Thunderstorm WarningICTReno, Rice39 min
May 1, 7:25 PM CDTTornado WarningICTSaline20 min
May 1, 7:28 PM CDTSevere Thunderstorm WarningICTLincoln, Russell62 min
May 1, 8:09 PM CDTTornado WarningICTLincoln19 min
May 1, 8:23 PM CDTSevere Thunderstorm WarningICTLincoln, Russell67 min
May 1, 8:29 PM CDTTornado WarningICTLincoln, Russell46 min
May 1, 8:44 PM CDTSpecial Weather StatementICTRussell31 min
May 1, 9:33 PM CDTSpecial Weather StatementICTLincoln57 min
May 2, 2:33 PM CDTSevere Thunderstorm WarningICTBarton72 min
May 2, 3:06 PM CDTSpecial Weather StatementICTEllsworth24 min
May 2, 3:17 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice, Russell34 min
May 2, 3:27 PM CDTSevere Thunderstorm WarningICTReno78 min
May 2, 3:39 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice81 min
May 2, 3:44 PM CDTSevere Thunderstorm WarningICTLincoln, Saline40 min
May 2, 3:57 PM CDTAreal Flood WarningICTLincoln4 hr
May 2, 4:05 PM CDTSevere Thunderstorm WarningICTReno70 min
May 2, 4:18 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice57 min
May 2, 4:33 PM CDTSevere Thunderstorm WarningICTKingman57 min
May 2, 4:37 PM CDTAreal Flood WarningICTReno3 hr
May 2, 4:40 PM CDTSpecial Weather StatementICTMcPherson, Saline50 min
May 2, 4:40 PM CDTSevere Thunderstorm WarningICTReno45 min
May 2, 5:02 PM CDTSevere Thunderstorm WarningICTMcPherson29 min
May 2, 5:23 PM CDTSpecial Weather StatementICTHarvey67 min
May 2, 5:25 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion31 min
May 2, 5:30 PM CDTSpecial Weather StatementICTHarper60 min
May 2, 5:31 PM CDTAreal Flood WarningICTKingman2 hr
May 2, 5:54 PM CDTSpecial Weather StatementICTMarion51 min
May 2, 6:00 PM CDTSpecial Weather StatementICTButler, Sedgwick, Sumner60 min
May 2, 6:37 PM CDTSpecial Weather StatementICTChase23 min
May 2, 6:58 PM CDTSpecial Weather StatementICTButler, Greenwood62 min

Nearby

River Flood Warnings in Kansas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.